Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some expansion formulas for a class of singular partial differential equations


Author: Abdullah Altin
Journal: Proc. Amer. Math. Soc. 85 (1982), 42-46
MSC: Primary 35C05
DOI: https://doi.org/10.1090/S0002-9939-1982-0647894-1
MathSciNet review: 647894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a generalization of the Almansi's expansion and the Lord Kelvin principle for solutions of a class of iterated elliptic or ultrahyperbolic equations. We also obtain some homogeneous function expansions for solutions of the same equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35C05

Retrieve articles in all journals with MSC: 35C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0647894-1
Keywords: Iterated equation, elliptic, ultrahyperbolic equations, Almansi's expansion, Lord Kelvin principle, homogeneous functions, induction method
Article copyright: © Copyright 1982 American Mathematical Society